# SDR PG9A20150831001

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N133PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3939
- Aircraft time: 12,801 hours, 12,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Discharge Tube
- Part number: 5700700A
- Condition: Burst
- Location: Ac System
- Part time: 12,790 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT FLYING BACK, NOTICED AIR CONDITIONING WAS BEGAN BLOWING HOT AIR, HE THEN SWITCHED FROM AC TO FAN & BACK TO AC.  THEN HE NOTICED THAT THAT GREY SMOKE STARTED TO FILL THE CABIN OF THE ACFT.  NO ELEC SMELL WAS NOTICED.  PILOT PERFORMED AN UNSCHEDULED LANDING.  ACFT WAS THEN INSPECTED & DETERMINED THAT THE VISIBLE GREY SMOKE NOTICED WAS THE SYS DISCHARGING THE R134 INTO THE AIR CONDITION VENT SYS.  NO ACTUAL BURNING OF ANY KIND OCCURRED IT WAS A THE R134 VAPOR, THE AIR CONDITIONING DISCHARGE LINE BURST NEXT TO THE PYLON DECK, LT SIDE NEXT TO THE AIR CONDITIONING COMPRESSOR.  THE LINE WAS REPLACED & SYS SERVICED WITH R134, FUNCTIONALLY TESTED & FURTHER DEFECTS NOTED.
